I. E. Leonard, K. F. Taylor, "Supremum norm differentiability", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 493956, 9 pages, 1983. https://doi.org/10.1155/S0161171283000605
Supremum norm differentiability
The points of Gateaux and Fréchet differentiability of the norm in are obtained, where is a locally compact Hausdorff space and is a real Banach space. Applications of these results are given to the space of all bounded sequences in and to the space of all bounded linear operators from into
Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.